# SDR DXTA2025100905235

- Difficulty date: October 7, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N620QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0162
- Aircraft time: 6,782 hours, 4,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Elec Connector
- Condition: Dirty
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EMERGENCY LIGHT OVER SEAT 10 IS COMPLETELY OUT IN THE EMERGENCY POSITION OR WITH THE MAIN BATTERYS ON. IT WAS ON INITIALLY BUT FLICKERED AND WENT OUT COMPLETELY. AFTER A COMPLETE POWER DOWN AND ANOTHER TEST ATTEMPTED THE LIGHT WAS STILL OUT.   GAINED ACCES TO AIRCRAFT AND POWERED ON. PERFORMED  EMERGENCY LIGHTING OPS CHECK IAW AMM 33-50-00 PAR 2.D. FOUND READING LIGHT OVER RIGHT VANITY SEAT TO FLICKER WHEN AGITATED. GAINED ACCESS TO CONNECTOR AND FOUND IT REQUIRED DEANING AND ADJUSTMENT. CLEANED AND RECONNECTED PLUG, PERFORMED OPS CHECK SEVERAL MORE TIMES TO INDUDE COMPLETELY POWERING DOWN AIRCRAFT. NO DEFECTS NOTED AT THIS TIME. ALL MAINTENANCE DONE IAW AMM CHAPTER 33-50-00.
